The Annals of Functional Analysis (AFA) is an electronic international journal publishing research papers of high standards within the fields of matrix analysis (MSC15), functional analysis (MSC46), operator theory (MSC47), abstract harmonic analysis (MSC43), and related subjects. AFA seeks to publish original papers numbering 15 or fewer pages in the journal's style that present new and deep results with interesting implications. (Longer papers should be submitted to the Banach Journal of Mathematical Analysis.)

AFA is published by Duke University Press on behalf of the Tusi Mathematical Research Group.

Top downloads over the last seven days

On $n$-norms and bounded $n$-linear functionals in a hilbert spaceS. M. Gozali, H. Gunawan, and O. NeswanVolume 1, Number 1 (2010)
Screen type problems for anisotropic pseudo-Maxwell’s equationsOtar Chkadua, Roland Duduchava, and David KapanadzeVolume 7, Number 2 (2016)
Applications to the Cameron--Storvick type theorem with respect to the Gaussian processIl Yong Lee, Hyun Soo Chung, and Seung Jun ChangVolume 6, Number 2 (2015)
Existence of optimal subspaces in reflexive Banach spacesH.H. Cuenya and F.E. LevisVolume 6, Number 2 (2015)
Decay bounds for nonlocal evolution equations in Orlicz spacesUriel Kaufmann, Julio D. Rossi, and Raul VidalVolume 7, Number 2 (2016)
  • ISSN: 2008-8752 (electronic)
  • Publisher: Duke University Press
  • Discipline(s): Mathematics
  • Full text available in Euclid: 2010--
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/afa

Featured bibliometrics

MR Citation Database MCQ (2014): 0.56
JCR (2014) Impact Factor: 0.603
JCR (2014) Ranking: 157/310 (Mathematics); 183/255 (Applied Mathematics)
SJR/SCImago Journal Rank (2014): .524

Indexed/Abstracted in: ISI Science Citation Index Expanded, MathSciNet, Scopus, zbMATH